# SDR SWAA2013050615625

- Difficulty date: April 8, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3925810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION SUPPORT CRACKED AT SEAT TRACK STA 737, LBL 44.  REMOVED AND REPLACED SUPPORT IAW SRM.
